# SDR CA990203012

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 740361
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 ENGINE FLAMED OUT AT 70 KNOTS ON TAKEOFF.  TAKEOFF REJECTED.  POWER LOSS AND TURBINE TEMPERATURE IN EXCESS OF 1000 DEGREES CELSIUS.  TROUBLESHOOTING FOUND INTERMITTENT FAULT CONFUSED FULL DIGITAL CONTROL; CHANNEL A VARIABLE STATOR VANE FEED BACK ACTUATOR FAULT; CHANNEL B A ROTOR ACTIVE CLEARANCE AND START BLEED FAILED OPEN FAULT.  RESULTING IN VARIABLE STATOR VANE POSITION/DEMAND DISAGREE AND THE ENGINE STALLED.  IT IS PLANNED TO CORRECT THIS CORRUPTION OF SERVO ACTUATOR IN NEXT SOFTWARE VERSION C.3.G WHEN AVAILABLE.  PART TC:  2,313.
